Atoma Cold + Sinus Daytime/Nighttime Convenience Pack 18 Caplets (12 Day & 6 Night)
Health Yourself Today

Atoma Cold + Sinus Daytime/Nighttime Convenience Pack 18 Caplets (12 Day & 6 Night)

Regular price $10.49 $0.00

Daytime Non-Drowsy Relief of: Nasal Congestion, Sinus Pain, Headache, Fever.
Nighttime Relief of: Nasal Congestion, Sinus Pain, Headache, Fever, Runny Nose, Sneezing.

Directions: Adults and children over 12 to 65 years:
Take 1 or 2 Cold + Sinus Daytime or Nighttime caplets every 4 to 6 hours as needed.
Do not exceed a combined total of 6 caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for a fever or 5 days for pain relief or cold symptoms. 

Warning: It is hazardous to exceed the recommended dose unless directed by a doctor. Do not takeif also taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates, or anti-inflammatory drugs, or any of the individual ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; Raynaud's Syndrome (a disorder of the circulatory system); liver, thyroid or kidney problems; asthma; heart disease; severe high blood pressure; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, hemophilia, or difficulty in urination due to an enlarged prostate.Use only as directed by a physician if you take or have taken a medication for high blood pressure or depression. Cold + Sinus Nighttime caplets may cause drowsiness. Use only as directed by a physician if you take or have recently taken tranquilizers or sedating drugs. Avoid alcohol, driving a motor vehicle or operating machinery. In case of overdose: Stop use and contact a physician or poison control centre immediately, even if there are no symptoms.

Medicinal Ingredients: 
Daytime: Ibuprofen 200mg, Pseudophedrine Hydrochloride 30mg.
Nighttime: Ibuprofen 200mg, Pseudophedrine Hydrochloride 30mg, Chlorpheniramine Maleate 2mg.
Non-Medicinal Ingredients:
Daytime: Colloidal silicon dioxide, croscarmellose sodium, iron oxide red, iron oxide yellow, lecithin, microcrystalline cellulose, polyvinyl alcohol, povidone, pregelatinized starch, sodium lauryl sulfate, stearic acid, talc, titanium dioxide, xanthan gum.
Nighttime: Colloidal silicon dioxide, corn starch, croscarmellose sodium, FD&C red no. 40, FD&C yellow no. 6, hypromellose, microcrystalline cellulose, polyethylene glycol, povidone, pregelatinized starch, stearic acid, titanium dioxide.